# SDR SIMA20200713001

- Difficulty date: July 13, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 31,597 hours, 28,352 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR GETS STUCK, REALLY HARD TO OPEN.  LUBRICATED MAIN PAX DOOR FRAME ROLLERS IAW AMM 53-21-02, OPENED AND CLOSED MAIN PAX DOOR MULTIPLE TIMES WITH NO ISSUES IAW AMM 52-10-00.
